# SDR REXA2019030200227

- Difficulty date: March 2, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 36,074 hours, 26,236 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670332371
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[[ OUT OF LIMITS IN REF NRC 00175 ]]: CORROSION ON STRINGER 27 IN STA.  FS= 559 AT FWD BAGGAGE BAY. (CCD) (TCI: 100-10) STRINGER 27 IN STA. FS= 559 AT FWD BAGGAGE BAY WAS REPAIRED PER SRM 53-00-03-201-001-A01 PAR.5A.
